Alert archive / Oklahoma / Wind Advisories in 2023

Wind Advisory 5, NWS Tulsa, OK

February 25, 202322 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind advisory at Feb 25, 2023, 2:24 PM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Feb 26, 2023, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2023, 2:24 PM CST (20:24 UTC)
In effect from
Feb 26, 2023, 6:00 PM CST
Expired
Feb 27, 2023, 8:34 AM CST
In force
15 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WWUS74 KTSA 252024
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
224 PM CST Sat Feb 25 2023

ARZ001-002-010-011-019-OKZ054>076-260430-
/O.NEW.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/
Benton-Carroll-Washington AR-Madison-Crawford-Osage-Washington OK-
Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-
Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, 
Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner,
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
224 PM CST Sat Feb 25 2023

...WIND ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM CST MONDAY...

* WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph
  expected. Wind gusts of 50 to 60 mph will be possible in highest
  terrain of far southeast Oklahoma and far northwest Arkansas.

* WHERE...Portions of northwest Arkansas and east central, 
  northeast and southeast Oklahoma.

* WHEN...From 6 PM Sunday to 6 AM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
8 follow-up statements
042 
WWUS74 KTSA 260907
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
307 AM CST Sun Feb 26 2023

ARZ001-002-010-011-019-OKZ054>076-262100-
/O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/
Benton-Carroll-Washington AR-Madison-Crawford-Osage-Washington OK-
Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-
Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, 
Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner,
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
307 AM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST MONDAY...

* WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph
  expected. Wind gusts of 50 to 60 mph will be possible in highest
  terrain of far southeast Oklahoma, possibly extending into 
  northwest Arkansas.

* WHERE...Portions of northwest Arkansas and east central, 
  northeast and southeast Oklahoma.

* WHEN...From 6 PM Sunday to 6 AM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
894 
WWUS74 KTSA 261618
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1018 AM CST Sun Feb 26 2023

ARZ020-029-OKZ049-053-270600-
/O.EXA.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/
Franklin-Sebastian-Pushmataha-Choctaw-
Including the cities of Ozark, Charleston, Fort Smith, Antlers, 
Clayton, and Hugo
1018 AM CST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
MONDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph
  expected. The highest terrain of far southeast Oklahoma could
  experience gusts 50 to 60 mph.

* WHERE...In Arkansas, Franklin and Sebastian Counties. In 
  Oklahoma, Pushmataha and Choctaw Counties.

* WHEN...From 6 PM Sunday to 6 AM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-019-OKZ054>076-270600-
/O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/
Benton-Carroll-Washington AR-Madison-Crawford-Osage-Washington OK-
Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-
Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, 
Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner,
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
1018 AM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST MONDAY...

* WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph 
  expected. Wind gusts of 50 to 60 mph will be possible in 
  highest terrain of far southeast Oklahoma, possibly extending 
  into northwest Arkansas.

* WHERE...Portions of northwest Arkansas and east central, 
  northeast and southeast Oklahoma.

* WHEN...From 6 PM Sunday to 6 AM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
324 
WWUS74 KTSA 262022
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
222 PM CST Sun Feb 26 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-270900-
/O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
222 PM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST MONDAY...

* WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph 
  expected. Wind gusts of 50 to 60 mph will be possible in 
  highest terrain of far southeast Oklahoma, possibly extending 
  into northwest Arkansas.

* WHERE...Portions of northwest Arkansas and east central, 
  northeast and southeast Oklahoma.

* WHEN...From 6 PM Sunday to 6 AM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
031 
WWUS74 KTSA 262342
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
542 PM CST Sun Feb 26 2023

OKZ049-053-270900-
/O.NEW.KTSA.FG.Y.0004.230226T2342Z-230227T0300Z/
/O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/
Pushmataha-Choctaw-
Including the cities of Antlers, Clayton, and Hugo
542 PM CST Sun Feb 26 2023

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WHAT...For the Dense Fog Advisory, visibility one quarter mile 
  or less in dense fog. For the Wind Advisory, south winds 15 to 
  25 mph with gusts up to 40 mph expected.

* WHERE...Pushmataha and Choctaw Counties.

* WHEN...For the Dense Fog Advisory, until 9 PM CST this 
  evening. For the Wind Advisory, until 6 AM CST Monday.

* IMPACTS...Visibilities are expected to be reduced to a quarter
  mile or less by the dense fog, creating hazardous driving 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave 
plenty of distance ahead of you.

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ054>076-270900-
/O.CON.KTSA.WI.Y.0005.230227T0000Z-230227T1200Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
542 PM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph
  expected. Gusts may reach 50 to 60 mph in the highest terrain of
  far southeast Oklahoma.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...Until 6 AM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
457 
WWUS74 KTSA 270518
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1118 PM CST Sun Feb 26 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271200-
/O.CON.KTSA.WI.Y.0005.000000T0000Z-230227T1200Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
1118 PM CST Sun Feb 26 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WHAT...South winds 25 to 35 mph with gusts 45 to 50 mph 
  expected. Gusts may reach 50 to 60 mph in the highest terrain 
  of far southeast Oklahoma.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...Until 6 AM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
666 
WWUS74 KTSA 270929
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
329 AM CST Mon Feb 27 2023

ARZ001-002-010-011-019-020-029-OKZ054>064-066>070-072-076-271600-
/O.EXT.KTSA.WI.Y.0005.000000T0000Z-230227T1600Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-Sequoyah-
Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, 
Sallisaw, and Poteau
329 AM CST Mon Feb 27 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...South winds 25 to 35 mph with gusts to 45 mph possible. 
  Gusts may reach 50 mph in the highest terrain of far southeast 
  Oklahoma and northwest Arkansas.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ049-053-065-071-073>075-271200-
/O.CON.KTSA.WI.Y.0005.000000T0000Z-230227T1200Z/
Pushmataha-Choctaw-Okfuskee-McIntosh-Pittsburg-Haskell-Latimer-
Including the cities of Antlers, Clayton, Hugo, Okemah, Checotah,
McAlester, Stigler, and Wilburton
329 AM CST Mon Feb 27 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WHAT...South winds 25 to 35 mph with gusts to 45 mph possible. 
  Gusts may reach 50 mph in the highest terrain of far southeast 
  Oklahoma.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...Until 6 AM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
789 
WWUS74 KTSA 271149
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
549 AM CST Mon Feb 27 2023

OKZ049-053-065-071-073>075-271300-
/O.CAN.KTSA.WI.Y.0005.000000T0000Z-230227T1200Z/
Pushmataha-Choctaw-Okfuskee-McIntosh-Pittsburg-Haskell-Latimer-
Including the cities of Antlers, Clayton, Hugo, Okemah, Checotah,
McAlester, Stigler, and Wilburton
549 AM CST Mon Feb 27 2023

...WIND ADVISORY IS CANCELLED...

$$

ARZ001-002-010-011-019-020-029-OKZ054>064-066>070-072-076-271600-
/O.CON.KTSA.WI.Y.0005.000000T0000Z-230227T1600Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-Sequoyah-
Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, 
Sallisaw, and Poteau
549 AM CST Mon Feb 27 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...Westerly winds 25 to 35 mph with gusts to 45 mph possible.   

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
062 
WWUS74 KTSA 271434
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
834 AM CST Mon Feb 27 2023

ARZ001-002-010-011-019-020-029-OKZ054>064-066>070-072-076-271545-
/O.CAN.KTSA.WI.Y.0005.000000T0000Z-230227T1600Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-Sequoyah-
Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, 
Sallisaw, and Poteau
834 AM CST Mon Feb 27 2023

...WIND ADVISORY IS CANCELLED...

Breezy conditions will continue throughout the morning, but wind gusts should remain below 40 mph. 

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Feb 25, 11:20 AM CST, 3 hours 4 minutes earlier.

Area forecast discussion, Feb 25, 11:20 AM CST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1120 AM CST Sat Feb 25 2023

...New AVIATION...

.SHORT TERM...
(The rest of today)
Issued at 1000 AM CST Sat Feb 25 2023

Weak isentropic ascent continues across far southeast Oklahoma
this morning atop the elevated frontal boundary within the low
level moist axis. Therefore on and off light showers will most
likely continue through the day along the Red River in southeast
Oklahoma. Elsewhere, thick low level cloud cover and light
northerly winds will persist, keeping the airmass in place from
modifying too much during the day today. Highs are only expected
to be in the 40s for most places, while some locations in
northwest Arkansas could sneak into the 50s this afternoon.
Lowered high temperatures a couple of degrees, especially across
the north where the shallow arctic air will be slowest to erode.
Otherwise, the current forecast is trending well at this time.

Bowlan

&&

.LONG TERM...
(Tonight through Friday)
Issued at 304 AM CST Sat Feb 25 2023
Stronger warm advection will begin to develop tonight with the
potential for a few elevated showers/thunderstorms across northeast
Oklahoma in low level jet axis. This activity could linger into the
morning hours Sunday, but expect mainly dry conditions over most
of the area into the afternoon with breezy south winds.

Models remain in good agreement with lifting potent upper level
storm system out of the desert Southwest and into the Kansas with
120 kt mid level speed max overspreading region Sunday evening.
Strong to severe storms are forecast to develop over western Oklahoma
late in the afternoon with convective line moving into eastern
Oklahoma by late evening. Still some uncertainties regarding quality
of moisture return and the resultant instability available during
this time period. Regardless, very strong shear profiles will
likely support a damaging wind potential as line of storms rapidly
move into eastern Oklahoma. Thunderstorms should begin to slowly
weaken as line moves into northwest Arkansas around midnight, but
sporadic wind damage could continue with any of the stronger bow
segments.

Strong and gusty winds will persist into the day Monday behind
departing system with high temperatures warming back into the 70s
over much of the area. Although rainfall amounts in the 0.5-1.0
inch range are expected Sunday night across NE OK, afternoon RH
values could still fall into the 25-30 percent range, creating at
least a limited fire weather threat.

Next cold front is forecast to move into the region around Thursday
of next week with another strong upper wave digging into Texas
during this time. With this system still progged to track just
south of the area, axis of heavier rainfall may setup over the
ARKLATX region late week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1120 AM CST Sat Feb 25 2023

MVFR cigs are expected to continue through the period, with the
possibility of shortly lifting to low VFR conditions in some
scattered areas this afternoon. Scattered showers will become
possible late tonight and tomorrow morning across the northern
sites as moisture begins to return to the area. IFR cigs will also
likely spread into southern Oklahoma and western Arkansas sites
tomorrow morning, with southerly winds beginning to pick up
heading into the late morning tomorrow.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  44  65  48 /   0  30  30 100
FSM   53  48  66  51 /  10  10  20  80
MLC   48  46  66  48 /  20  10  20  90
BVO   45  39  65  46 /   0  30  40 100
FYV   56  46  63  49 /   0  20  20  90
BYV   54  47  63  51 /   0  30  20  90
MKO   47  46  65  50 /  10  20  20  90
MIO   46  43  62  50 /   0  30  20 100
F10   46  45  65  49 /  10  20  30  90
HHW   48  46  67  49 /  20  10  20  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...04
LONG TERM....12
AVIATION...04
Hazardous weather outlook, Feb 25, 1:08 PM CST, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
108 PM CST Sat Feb 25 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
108 PM CST Sat Feb 25 2023

...SEVERE THUNDERSTORMS POSSIBLE SUNDAY EVENING AND NIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After Midnight.

DISCUSSION...
A few widely scattered thunderstorms will be possible across far
northeast Oklahoma after midnight. Severe weather is currently
not anticipated.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential.
MONDAY AND TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY AND FRIDAY...High Wind Potential.

EXTENDED DISCUSSION...
A strong storm system will approach the region from the west on
Sunday with a line of thunderstorms moving into eastern Oklahoma
during the evening hours. These storms could be severe with damaging
winds the primary threat, including some wind gusts in excess of
70mph. Even though instability will remain marginal, very strong
winds aloft could also support a hail and limited tornado threat,
primarily across northeast Oklahoma. Although storms should begin
to weaken as the main convective line moves into northwest
Arkansas around midnight, a few storms could still produce locally
damaging winds.

Gusty winds will develop in the wake of the storm system with strong
winds daily through early next week. Fire weather concerns may increase
early next week with the persistent windy conditions. Another cold
front will move into the area around Thursday with precipitation
chances increasing, mainly across southeast Oklahoma and west-
central Arkansas.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Continue to monitor the latest forecasts for Sunday evening into
Sunday night. Specific severe weather threats will continue to be
refined. A swath of damaging winds in excess of 70mph could become
across parts of northeast Oklahoma.

weather.gov/tulsa contains additional information.

Nearby

Wind Advisories in Oklahoma, 2023Wind Advisories in Arkansas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.